# SDR VNAA2015021700012

- Difficulty date: February 17, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 26,247 hours, 26,303 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Air Conditioning
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE LAV CAUTION MESSAGE AT 2,500 FT ALARM IN LAV WENT OFF WITH F/A SMELLING SMOKY SMELL.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R RT COALESCER BAG AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
